Strongly regular m-Cayley circulant graphs and digraphs

Luis Martínez Fernández


The first part of this paper is a survey about strongly regular graphs and digraphs admitting a semiregular cyclic group of automorphisms. In the second part, some new types of such digraphs, called uniform and almost uniform, are studied. By using partial sum families, the form of the parameters is determined and some directed strongly regular graphs derived from these partial sum families with previously unknown parameters are obtained.


m-Cayley, circulant, strongly regular graphs, strongly regular digraphs, uniform partial sum families, almost-uniform partial sum families.

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications